Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 308616, 14 pages
http://dx.doi.org/10.1155/2013/308616
Research Article

Asymptotic Periodicity for Strongly Damped Wave Equations

1Departamento de Matemática, Universidade Federal de Pernambuco 50540-740 Recife, PE, Brazil
2Departamento de Matemática, Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago, Chile
3Departamento de Matemática y Estadística, Universidad de La Frontera, Casilla 54-D, Temuco, Chile

Received 22 April 2013; Accepted 23 June 2013

Academic Editor: Nasser-Eddine Tatar

Copyright © 2013 Claudio Cuevas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This work deals with the existence and uniqueness of asymptotically almost-periodic mild solutions for a class of strongly damped semilinear wave equations.